MAUDE Adverse Event Report: BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONSODSECURE ABUTMENTHEXED

BIOHORIZONS IMPLANT SYSTEMS BIOHORIZONSODSECURE ABUTMENTHEXED
Model Number PYODSK4
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarize three (3) malfunction event.A review of the events involved of the device(s) having a connection issue.No patient adverse event was reported.No information regarding patient demographics were provided.

Brand Name
BIOHORIZONSODSECURE ABUTMENTHEXED
Common Device Name
ODSECURE ABUTMENT
Manufacturer (Section D)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
Manufacturer (Section G)
BIOHORIZONS IMPLANT SYSTEMS
2300 riverchase center
birmingham AL 35244
MDR Report Key22682591
Report Number1060818-2025-70229
Device Sequence Number9149560
Product Code NDP
UDI-Device Identifier00847236011482
UDI-Public00847236011482
Combination Product (Y/N)N
PMA/510(K) Number
K223697
Number of Events Summarized3
Summary Report (Y/N)Y
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPYODSK4
Device Catalogue NumberPYODSK4
Type of Report(Section G)Periodic
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown